Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1985, Volume 169, Pages 180–193 (Mi tm2217)  

This article is cited in 4 scientific papers (total in 4 papers)

Sliding modes in optimal control theory

R. V. Gamkrelidze


Full text: PDF file (1502 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1986, 169, 185–198

Bibliographic databases:
UDC: 517.977.5

Citation: R. V. Gamkrelidze, “Sliding modes in optimal control theory”, Topology, ordinary differential equations, dynamical systems, Collection of review articles. 2. On the occasion of the 50th anniversary of the institute, Trudy Mat. Inst. Steklov., 169, 1985, 180–193; Proc. Steklov Inst. Math., 169 (1986), 185–198

Citation in format AMSBIB
\Bibitem{Gam85}
\by R.~V.~Gamkrelidze
\paper Sliding modes in optimal control theory
\inbook Topology, ordinary differential equations, dynamical systems
\bookinfo Collection of review articles.~2. On the occasion of the 50th anniversary of the institute
\serial Trudy Mat. Inst. Steklov.
\yr 1985
\vol 169
\pages 180--193
\mathnet{http://mi.mathnet.ru/tm2217}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=836574}
\zmath{https://zbmath.org/?q=an:0599.49010}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1986
\vol 169
\pages 185--198


Linking options:
  • http://mi.mathnet.ru/eng/tm2217
  • http://mi.mathnet.ru/eng/tm/v169/p180

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Ivanov, “On the well-posedness of an extension of problems of the control of almost periodic motions”, Russian Math. (Iz. VUZ), 46:6 (2002), 12–23  mathnet  mathscinet  zmath
    2. S. M. Aseev, K. O. Besov, A. V. Kryazhimskiy, “Infinite-horizon optimal control problems in economics”, Russian Math. Surveys, 67:2 (2012), 195–253  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. K. O. Besov, “On necessary optimality conditions for infinite-horizon economic growth problems with locally unbounded instantaneous utility function”, Proc. Steklov Inst. Math., 284 (2014), 50–80  mathnet  crossref  crossref  isi  elib  elib
    4. V. N. Afanas'ev, A. P. Presnova, “Parametric optimization of nonlinear systems represented by models using the extended linearization method”, Autom. Remote Control, 82:2 (2021), 245–263  mathnet  crossref  crossref  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:778
    Full text:412

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021